# SDR SWIA201126572

- Difficulty date: June 19, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 39,496 hours, 54,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ARE OUT.  (FLT 5352)  REPLACED AFT EMERGENCY LIGHTS BATTERY PACK, P/N D366-04-001, S/N OFF 1043-02/92.
